Open Access
Translator Disclaimer
2013 An Iterative Method with Norm Convergence for a Class of Generalized Equilibrium Problems
Haixia Zhang, Fenghui Wang
J. Appl. Math. 2013(SI11): 1-6 (2013). DOI: 10.1155/2013/647524

Abstract

Recently, Takahashi and Takahashi proposed an iterative algorithm for solving a problem for finding common solutions of generalized equilibrium problems governed by inverse strongly monotone mappings and of fixed point problems for nonexpansive mappings. In this paper, we provide a result that allows for the removal of one condition ensuring the strong convergence of the algorithm.

Citation

Download Citation

Haixia Zhang. Fenghui Wang. "An Iterative Method with Norm Convergence for a Class of Generalized Equilibrium Problems." J. Appl. Math. 2013 (SI11) 1 - 6, 2013. https://doi.org/10.1155/2013/647524

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 06206834
MathSciNet: MR3082037
Digital Object Identifier: 10.1155/2013/647524

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2013 • No. SI11 • 2013
Back to Top